# SDR SIMA20171028008

- Difficulty date: October 28, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 35,252 hours, 25,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHT STRIPS ARE DAMAGED-C/A-COMPLETE:REMOVED AND REPLACED ALL EMERGENCY LIGHT STRIPS IAW CRJ 700 AMM 33-51-01 AND ETN-CR-33-004
